# SDR VNAA2013071500012

- Difficulty date: July 15, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 21,991 hours, 21,693 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810204
- Part serial: 2405B
- Condition: Overheated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED DISPLAY UNIT ED1 FAILED ON TAKEOFF ROLL. CREW ABORTED TAKEOFF AND PULLED TO A TAXI WAY. CREW CALLED MX AND EICAS DISPLAY UNIT ED1 WAS DEFERRED IAW MEL. FLIGHT CONTINUED WITH NO FURTHER INCIDENT.  MX INSPECTED AND FOUND DISPLAY COOLING FAN IN STANDBY POSITION AND OVERHEATED ED1. MX R & R ED1, TURNED DISPLAY COOLING FAN TO NORMAL POSITION, PERFORMED CHECKS AND CLEARED DEFERRAL USING ACFT MM.  ACFT RELEASED FOR SERVICE.
